# SDR AT0700034

- Difficulty date: January 19, 2005
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Engine: Rroyce BR700715A130
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AT STA 235.5, 4 INCH ABOVE LONG 18L.  3 INCH DIA BY .1 DEEP  DENT HAS CREASED AT FRAME 237.  INSTALLED REPAIR AT BS 237 TO 252 AND LONG 17 AND 18. IAW SRM 53-00-01 SIZE OF REPAIR 15.2500 INCH X 14.1250 INCH.
